MATHEMATICA BOHEMICA, Vol. 124, No. 4, pp. 351-379 (1999)

Almost periodic solutions with a prescribed spectrum of systems of linear and quasilinear differential equations with almost periodic coefficients and constant time lag
(Cauchy integral)

Alexandr Fischer

Alexandr Fischer, Czech Technical University, Faculty of Mechanical Engineering, Dept. of Technical Mathematics, Karlovo nam. 13, 121 35 Praha 2, Czech Republic

Abstract: This paper generalizes earlier author's results where the linear and quasilinear equations with constant coefficients were treated. Here the method of limit passages and a fixed-point theorem is used for the linear and quasilinear equations with almost periodic coefficients.

Keywords: almost periodic function, Fourier coefficient, Fourier exponent, spectrum of almost periodic function, almost periodic system of differential equations, formal almost periodic solution, almost periodic solution, distance of two spectra, time lag

Classification (MSC2000): 42A75, 43A60

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]
© 2004—2005 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition